# SDR ASAA1159365

- Difficulty date: March 30, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,503 hours, 3,701 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC15166
- Condition: Failed
- Location: Apu
- Part time: 2,896 hours, 4,298 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER 3 ATTEMPTS.  THE FAULT LIGHT ILLUMINATED EACH TIME AND EXTINGUISHED WITHIN 5 MINUTES OF POSITIONING APU SW TO OFF.  REPLACED APU FUEL CONTROL UNIT REF MM 49-31-11 OPS AND LEAK CHECKED GOOD.   REMOVED AND REPLACED FUEL FLOW DIVIDER AND SOLENOID REF MM 49-31-15.  OPS & LEAK CHECKED GOOD.
